MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 8 PATIENT MONITOR
Model Number 863066
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e reporting institution phone #: (b)(6).The philips remote service eingineer (rse) in communication with the customer clinical engineer determined that the speaker failed and required replacement.The replacement speaker assembly was sent to the customer to resolve the issue.
 
Event or Problem Description
It was reported the speaker is faulty.The device was not in use on a patient at the time of the event, there was no patient involvement.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17876692
Report Number1218950-2023-00730
Device Sequence Number12555994
Product Code MHX
UDI-Device Identifier00884838000063
UDI-Public00884838000063
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863066
Device Catalogue Number863066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown